# SDR 3SVAN357SA12512

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 14,198 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Rt Wing
- Part time: 14,198 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB RIGHT INBOARD FUEL CAP LEAKING FUEL.  RETURNED TO BASE.
